# SDR USAA2009042991028

- Difficulty date: April 7, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 67,949 hours, 46,819 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 65C252465
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CRACK ON NR 5 GROUND SPOILER HINGE FITTING UPPER SURFACE WBL 117.  REPLACED NR 5 GROUND SPOILER HINGE FITTING UPPER SURFACE AT WBL 117 IAW B737 SRM 57-56-61.
